# SDR F3LA2018100100447

- Difficulty date: September 26, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N216FR
- Make and model: Airbus A320-214
- Aircraft serial: 4745
- Aircraft time: 26,855 hours, 10,851 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE LP1160063-1, DISCREPANCY STRONG DIRTY SOCKS SMELL IN THE COCKPIT AND AFT GALLEY ON APPROACH DURING LEVEL OFF AND ENGINE SPOOL. FA'S SMELLED ODOR FROM THE AFT GALLEY TO THE EMERGENCY EXITS OVER THE WINGS. NO ODOR IN THE FWD GALLEY. CORRECTIVE ACTION: LP1160063-1 2ND OCCURRENCE COMPLIED WITH EA# A0-21T-34386. 1ST OCCURRENCE ON LP1160061-1. NO ODORS NOTED - A/C WAS RELEASED FOR SERVICE./END/
